# SDR UALA2012062903440

- Difficulty date: June 25, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 42,223 hours, 16,297 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS MASK MICROPHONE INOPERATIVE.   REPLACED MASK BOX IN REF TO AMM 35-12-41, NO HELP, O2 CREW SYSTEM BACK NORMAL OPERATION.
